# SDR 0100439610

- Difficulty date: February 12, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- Aircraft time: 63,589 hours, 64,521 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN.  FORWARD LAV DETECTOR SOUNDED.  FLIGHT CREW RETURNED TO DEPARTURE AIRPORT.  SMOKE BEGAN TO DISSIPATE DURING RETURN TO DEPARTURE AIRPORT.  AN UNEVENTFUL LANDING WAS PERFORMED.  MAINTENANCE FOUND APU OIL OVERSERVICED AND OIL IN THE PNEUMATIC DUCTS.  PACK BURNOUT PROCEDURES WERE PERFORMED AND WATER SEPARATORS WERE REPLACED.
